# SDR IPXA2019102868313

- Difficulty date: October 8, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5378103821400
- Part serial: NSN
- Condition: Cracked
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGBROKEN BRACKET AT CARGO STA 5L FWD CABINREMOVED & INSTALLED BRACKET
